On multiple-level excursions by stationary processes with deterministic peaks
Tailen Hsing and
M. R. Leadbetter
Stochastic Processes and their Applications, 1997, vol. 71, issue 1, 11-32
Abstract:
A well-known property of stationary Gaussian processes is that the excursions over high levels ("peaks") have a limiting parabolic shape, each determined by a single random parameter. This means, in particular, that (in the limit) the length of a single excursion above a high level determines the length of the (shorter) excursion above each higher level. In this paper we consider a general class of stationary processes with this property. Results of Leadbetter and Hsing (1990) for convergence of exceedance random measures are generalized to include multiple-level exceedances and developed further for the above class of processes. Specific application is made to stationary normal processes.
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(97)00054-9
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:71:y:1997:i:1:p:11-32
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().